# SDR DALA2022062904530

- Difficulty date: June 26, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N312DN
- Make and model: Airbus A321-211
- Aircraft serial: 7364
- Aircraft time: 14,603 hours, 7,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND AFT L EPSU INOP. R/R AFT L EPSU IAW B321 AMM 33-51-38 OPS CHECK GOOD POWER SUPPLY, E OFF 33-3351-9-0002 51163 ON 33-3351-9-0002 02247. (LP# 9281344)
